# SDR UPS06846680

- Difficulty date: March 21, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: DC853B00931
- Condition: Corroded
- Location: Fs270-280 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-PIT TORQUE BOX STA 280-270 LONGERON 34L-35L FITTING HAS CORROSION.  REMOVED BATH TUB FITTING AT STA 280, AND REMOVED LONGERON SPLICE FITTING AT STA 270-280 L35L IAW SRM 51-1-20, AND SRM 53-2-2 FIG 10 LOCATED AND DRILLED AND INSTALLED NEW LONGERON SPLICE FITTING AND AND BATH TUB FITTING AT STA 270-280, L34L-L35L IAW 51-3-2, AND SRM 51-1-20D.
